I am not sure whats going on? i have been taking Zoloft for five weeks now and for the most part I feel great had little side effects until now. I was taking 50mg and the day and 50 at night my doctor told me to try taking all of it in the day. So last night I Went out with friend to the bars I drank alcohol. When I got back home I for got to take my night med. This morning I woke feeling fine I took all 100mg. At first I felt fine but then I went to go eat with my so called friends.I stared to really question if they were my friends. stared asking my self why don't they ever invite me to anything? started getting inpatient and obsessing about, felt very self conscious. started breathing fast. also using the bathroom a lot. please help me.
Nmont12; Been thinking about this for a while one that comes to mind is not good to mix alcohol with Zoloft could be a reaction alcohol is doing the opposite of the Zoloft is anti=depressant and alcohol is a Depressant. even if it was last night it stays with you. So be careful And you can always ask your doctor next time your in. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2012 • 3 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 29 Oct 2015 • 2 answers
Posted 16 Nov 2015 • 2 answers
Posted 28 Oct 2016 • 2 answers